Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


On isolated points of the spectrum of a bounded linear operator

Author: Christoph Schmoeger
Journal: Proc. Amer. Math. Soc. 117 (1993), 715-719
MSC: Primary 47A10
MathSciNet review: 1111438
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: For a bounded linear operator $ A$ on a Banach space we characterize the isolated points in the spectrum of $ A$, the Riesz points of $ A$, and the poles of the resolvent of $ A$.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 47A10

Retrieve articles in all journals with MSC: 47A10

Additional Information

PII: S 0002-9939(1993)1111438-8
Keywords: Local spectral theory, isolated points of the spectrum, Riesz points
Article copyright: © Copyright 1993 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia